Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Swelling in left eyelid. Taking hypothyroid, negative thyroid test. Any ideas?

Hi actually i am having swelling in my left eyelid, redness also. i have hypothyroid i take med 25mg and 50 mg alternately but i got thyroid test done now its normal because my doctor fisrst said get thyroid test done for eye problem. but its normal he says there is no allergy but we have to know the cause why this swelling exists. what to do now
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

You are suffering from acute conjunctivitis in your left eye. You should take hot fomentation 3 times a day, use some anti-biotic eye drops locally 2 hourly and anti-biotic ointment at night. When you get up in morning, you should clean your eye with warm water with clean hands and boiled cotton. This should help you in 48 to 72 hours.

The problem of acute conjunctivitis is generally not associated with hypo-thyroidism.

Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor